American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Brian R. Ummel. The product of nonplanar complexes does not imbed in $4$-space . Trans. Amer. Math. Soc. 242 (1978) 319-328. MR 0478130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel M. Cohen. A note on Poincaré 2-complexes. Bull. Amer. Math. Soc. 78 (1972) 763-765. MR 0300287.
Abstract, references, and article information   
View Article: PDF

[3] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1